Advertisement

Annali di Matematica Pura ed Applicata

, Volume 79, Issue 1, pp 399–411 | Cite as

A boundary value problem and its adjoint

  • A. Halanay
  • A. Moro
Article

Summary

A general boundary value problem, involving a Stieltjes integral, is considered for a linear system of ordinary differential equations. By a convenient definition of the adjoint problem a classical solvability condition is obtained. Finally, an application to equations with perturbation term a distribution is given.

Keywords

Differential Equation Linear System Ordinary Differential Equation General Boundary Solvability Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    R. Conti,Recent trends in the theory of boundary values problems for ordinary differential equation, Boll. U.M.I. (3) vol. 22 (1967) pp. 135–178.zbMATHMathSciNetGoogle Scholar
  2. [2]
    R. Penrose,A generalized inverse for matrices, Proc. Cambridge Philos. Soc. 51 (1955), pp. 406–413.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    R. H. Cole,General boundary conditions for an ordinary linear differential system Trans. Amer. Math. Soc. 111 (1964) pp. 521–550.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    J. Mikusinski -R. Sikorski,The elementary theory of distributions, I. Warszaw, 1957, Panstowowe Wydawnistwo Naukowe.Google Scholar
  5. [5]
    D. Wexler,Solutions periodiques et presque-periodiques des systemes differentielles lineaires en distributions, J. Diff. Equs. 2 (1966) pp. 12–32.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    L. Schwarzt,Theories des distributions, I and II. Herman, Paris (1957).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • A. Halanay
    • 1
  • A. Moro
    • 2
  1. 1.Bucarest
  2. 2.Firenze

Personalised recommendations